Result of search for papers related to "mp_arc 05-410".
Page 2. Papers 33 - 64 of 128 matching the query. Best matches first:
10-194 Massimiliano Berti, Philippe Bolle
Quasi-periodic solutions with Sobolev regularity of NLS on T^d with a multiplicative potential (797K, Pdf) Dec 3, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

94-180 Enss V., Weder R.
Inverse Potential Scattering: A Geometrical Approach (163K, Postscript) Jun 3, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-223 Lieb E. H. , Freericks J. K.
THE GROUND STATE OF A GENERAL ELECTRON-PHONON HAMILTONIAN IS A SPIN SINGLET (60K, Plain TeX) Jul 2, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-429 Jaksic V., Pillet C.-A.
Spectral Theory of Thermal Relaxation (531K, postscript) Sep 20, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-489 Schmitt T.
The Cauchy Problem for Abstract Evolution Equations with Ghost and Fermion Degrees of Freedom (105K, LateX2E + AMSLaTeX) Oct 14, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-551 R. Estrada and S. A. Fulling
Distributional Asymptotic Expansions of Spectral Functions and of the Associated Green Kernels (107K, REVTeX) Oct 21, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-738 Benchaou M., Martinez A.
Estimations exponentielles en th\'eorie de la diffusion pour des op\'erateurs de Schr\"odinger matriciels (73K, LATeX 2e) Dec 2, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-356 Jean-Pierre Eckmann, Martin Hairer
Non-Equilibrium Statistical Mechanics of Strongly Anharmonic Chains of Oscillators (334K, postscript) Sep 24, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-217 Dirk Hundertmark, Werner Kirsch
Spectral theory of sparse potentials (94K, LaTeX2e) May 9, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-233 J. Loeffelholz, G. Morchio, F. Strocchi
Ground state and functional integral representations of the CCR algebra with free evolution (51K, LaTeX 2e) Jun 29, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-233 J. Bruening and V. Geyler
Scattering on compact manifolds with infinitely thin horns (143K, LaTeX) May 21, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-255 Jean-Marc Bouclet, Fran ois Germinet, Abel Klein, Jeffrey Schenker
Linear response theory for magnetic Schrodinger operators in disordered media (525K, pdf) Aug 18, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

04-360 G. van Baalen
Downstream asymptotics in exterior domains: from stationary wakes to time periodic flows (520K, pdf) Nov 4, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-270 Ricardo Weder and Dimitri Yafaev
On Inverse Scattering at a Fixed Energy for Potentials with a Regular Behaviour at Infinity (60K, Latex) Aug 9, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-408 Tuncay Aktosun and Ricardo Weder
The Borg-Marchenko Theorem with a Continuous Spectrum (51K, ams.tex) Nov 30, 05
Abstract , Paper (src only), Index of related papers

08-77 Massimiliano Berti, Philippe Bolle
Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. (413K, PDF) Apr 14, 08
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

08-103 Anton Bovier, Frank den Hollander, Cristian Spitoni
Homogeneous nucleation for Glauber and Kawasaki dynamics in large volumes at low temperatures (965K, PS) Jun 4, 08
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

11-90 Marius Mantoiu
On the Essential Spectrum of Phase-Space Anisotropic Pseudodifferential Operators (459K, pdf) Jun 13, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-108 Raffaella Servadei
Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity (76K, LaTeX) Oct 4, 12
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

13-3 V. Jaksic, B. Landon, C.-A. Pillet
Entropic fluctuations in XY chains and reflectionless Jacobi matrices (623K, pdf) Jan 15, 13
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-10 Nathalie Eymard, Vitaly Volpert, Vitali Vougalter
Existence of pulses for local and nonlocal reaction-diffusion equations (131K, pdf) Mar 8, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

15-57 Nils Berglund and Christian Kuehn
Regularity structures and renormalisation of FitzHugh Nagumo SPDEs in three space dimensions (798K, PDF) Jun 19, 15
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

95-249 Enss V., Weder R.
The Geometrical Approach to Multidimensional Inverse Scattering (70K, LaTeX 2.09) Jun 5, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-239 Jung W.
Geometrical Approach to Inverse Scattering for the Dirac Equation (34K, LaTeX 2.09) May 30, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-621 Erdos L.
Lifschitz tail in a magnetic field: the nonclassical regime (improved version) (879K, .ps file) Dec 10, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-632 Stephen Bigelis, Emilio N.M. Cirillo, Joel L. Lebowitz, Eugene R. Speer
Critical droplets in Metastable States of Probabilistic Cellular Automata (53K, LATeX) Oct 7, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-399 Bambusi,D., Graffi,S.
Time Quasi-periodic unbounded perturbations of Schr\"odinger operators and KAM methods (54K, LaTeX) Oct 9, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-63 F. Gesztesy, A. Kiselev, and K. A. Makarov
Uniqueness Results for Matrix-Valued Schr\"odinger, Jacobi, and Dirac-Type Operators (136K, LaTeX) Feb 6, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-139 Peter D. Hislop, Frederic Klopp
THE INTEGRATED DENSITY OF STATES FOR SOME RANDOM OPERATORS WITH NONSIGN DEFINITE POTENTIALS (97K, LaTex 2e) Apr 9, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Previous page , back to 1st page
Return to mp_arc home page